Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the side effects of dexona and practin tablets & how can I overcome of these ?

i would like to know the side effects of dexona and practin tablets.how can i overcome those side effects OR how long does these effects exist ?
Tue, 17 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
  User's Response
Dear Sajjad,
Welcome to HealthcareMagic Forum.

Dexona is a STEROID.

The side effects of taking dexona for a long time could be

1. Increased weight gain
2. Steroid induced Diabetes Mellitus



Contact me for more information or guidance

Wish you Good Reproductive & Sexual Health
With Warm Regards,

Dr. A CHAKRAVARTHY MBBS; MBA; MHSc (Reproductive & Sexual Medicine)
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Dear Doctor I am using dexona.and practine compination for weight gain and i got result. I was using this tablets last three years but not continousl. Please tell me there is any problem if i continue this both tablets for.weight gain Waiting for your reply

doctor1 MD

Hi sir, my age is 28. past 20 days i am having practin and dexnoa for gaining weight. My weight got increased 55 kg to 62 kg within 20 days and I am consuming lot of foods daily. Now I ma having 10 tablets and I have planned to stop after these 10 tablets . Pls advise me how to avoid side effects and suggest me proper food plan

doctor1 MD

hello sir...im a student of age 21 years old. I have used practin and dexona and for quite sometime and realised that when i use them i gain quite a lot of weight in a matter of just few days. But as soon as i stop taking them,it takes only half the time of weight gaining duration to lose weight and look pathetic again. What is all the more astonishing is that,I get more thinner than I was before once I stop using them. I can feel that my digestive system isnt working properly and I am not able to eat properly. What can i do to get rid of these side effects. I have already made up my mind that never again will I make the mistake of using these two medicines for the greed of gaining weight. I just want to get back to my normal physical self. Looking forward to you reply eagerly. Thank you !!!

Recent questions on  Diabetes

doctor1 MD

Hello. My husband is in post pancreatitis stage and is home leading a normal life . The cause of this illness remains a mystery to the doctors that attended to him as he does not drink alcohol and gall stones were also ruled out. My question is, what kind of foods shld he be eating? I don t want to know about diets that help lose your belly, I want to know about nutrition. What my husband does is if he gets an ache and upset tummy, he reviews what he ate over the last few meals and assumes a certain food caused and just says he wont eat it again, and this goes on til the next tummy ache. He does still take creon and he is not a diabetic at this stage based on tests that have been done. We are based in Cairns Aussie. Any advice or education on these issues wld be most appreciated. Regards Ruth Young

doctor1 MD

I am having a fluttering sensation in the top, center portion of my head and having excessive fluid retention. I take a fluid pill daily and cymbalta. I have a family history of diabetes and am a borderline diabetic. I also have symptoms of ADHD (this has been diagnosed by physician.)

doctor1 MD

I had a baby 18 months ago and previous to that suffered from Hyperthyroid due to a virus. I was suffering from significant tachycardia and excessive sweating at that time. RAI Uptake was done etc, Virus resolved rendering my thyroid now Hypoactive for the last 4 years. I am currently taking Synthroid 150mcg. I have been a runner my entire life however first trimester complications caused that to cease. I am not just getting back into it and training for a half marathon. I have noted that my heart rate even after 5 minutes of running is around 186 bpm. I went to my GP to have my TSH and T4 checked to be sure I wasn t over medicated. Everything was normal. His response to this high BPM was to add a Beta-blocker. I have leary of taking it because I have read it will greatly affect my performance while running. I also get a quivering type feeling here and there through out the day in my heart. I get extremely flush almost purple in my face when running. I m wondering if there could something significantly more wrong than the thyroid affect as my GP has mentioned. I asked for a stress test and he said I didn t need one. I am 34 years old, slightly overweight still from post-partum. no other medical conditions, no history of any previous medical conditions other than Gestational Induced Hypertension and ecclampsia which clearly has resolved and Gestational Diabetes which also resolved.

doctor1 MD

Son, 39, 10 years bedridden with anoxic encephalopathy from heart surgery gone wrong, 1 year diag of type II diabetes; treated with metformin; average glucose is 128. External condom catheter. Last 3 months showing signs of discomfort while urinating. Urine is clear except for white stringy material that tends to cling together in jellyfish-like small clumps of strands. No fever. In general good health. Bowel movements usually normal. Occasional very soft stools. On GT feeding. Half FibersourceHn and Glucerna.

doctor1 MD

Yes, really I would like to know why after I eat I feel drained, sometimes shaky and need to go to sleep

doctor1 MD

Hello. For the past few weeks I have been urinating a lot and my urine is very clear. Is this cause for concern?

doctor1 MD

We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side effects in long-term. We would really appreciate your advice on this.